# SDR SWIA200413138

- Difficulty date: April 12, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 6,817 hours, 6,051 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING STALL TEST SYSTEM WENT TO PUSHER AND -SHAKER- AT THE SAME TIME WITH NO DELAY IN BETWEEN.  REMOVED AND REPLACED STALL PROTECTION COMPUTER.  OPS CHECK GOOD IAW 27-35-01.  P/N: 3995100208, S/N OFF: 752.
